# SDR IPXA2025020317222

- Difficulty date: January 22, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149U701046
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BAY ACCESS PANEL 192AR SUPPORT CORROSION (REPLACE) 1.REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV.102. 2.INSTALL NEW PATR I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO.149U7010 SHEET 6 REV.A. 3.CONDITION CHECK NORMAL AND JOB COMPLETED.
